Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Shoshichi Kobayashi
Title: Hyperbolic Manifolds and Holomorphic Mappings
Additional book information 148 pp. Marcel Dekker, 1970. $11.75.

Review Information

Reviewer: P. Griffiths
Journal: Bull. Amer. Math. Soc. 78 (1972), 487-490
PII: S 0002-9904(1972)12966-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia